# SDR AALA960850

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T1227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FRAME INNER CHORD CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  REFINISHED BLENDED AREAS PER SRM 53-00-07 FIG 101.  APPROVED FOR CONTINUED SERVICE BY ENGINEERING PER MRB 767-1280.  (M)
